# SDR SWAA2016071153693

- Difficulty date: July 7, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 56,991 hours, 33,327 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY.   R & R THE SLIDE IAW MT.
